Anyone experience anger with Lexapro?
- 13 Jun 2013 by yegshimesh
- 23 Dec 2017
- lexapro, luvox, anxiety, generalized anxiety disorder, side effect, anger
I recently switched from Luvox 100mg to Lexapro 20mg and have noticed that I get angry at some of the smallest things. I've been on this for 2 weeks now and not sure if it's a side effect or just that my does is too high?
Anyone have the same experience?
Hello yegshimesh... You are not alone... I have been on lexapro for 4yrs now, and at first i was very spaced out, then started to get angry, for no reason at all... The silliest little things would set me off n i would explode... My partner actually stayed with his parents for a week because he couldn't handle my outbursts... I can honestly say from my own experience, that it does get better... Lexapro has changed my life completely, and i couldn't imagine living without it... Take each day one at a time, remember to breath, and life will get easier... :) let me know how you go, i hope i have helped in some way...
You are definitely not alone! I have been on this medication since Feb. 2013, and I have been irritable and short tempered ever since. When I first got on this medication, I wanted off immediately because it caused me a roller coaster of emotions that were not normal for me, such as crying and suicidal thoughts, but my therapist urged me to give it more time. Eventually I stopped having the suicidal thoughts and crying spells, but I am constantly grouchy and very short tempered with anyone who pisses me off (which is just about everyone). I am on the max allowable dose, still depressed, and can't stand how bitchy I am all the time. I spoke with my therapist earlier today, about the irritability I am experiencing, and he thinks it's just life, but I personally think this medication isn't working for me the way it's meant to work for depression. If it's going to work for you, I think you'll know within the first month.
I switched from effexor to 10mg of Lexapro a month ago and I feel angry all the time. I fly off the handle at the smallest things and I stay in a bad mood. I hope it changes soon or I will be back at the doctor for a new medication. My doctor did say it would take about two months before I feel the full effect of the medicine. I sure hope she's right.
Yes! I came here looking for the same. I went from crying alot to being angry when im not happy. Im not sure which emotion is better.
I was glad to find this post. I have been on the generic form of Lexapro for just over a year. It's helped a lot with my anxiety and depression, but I instantly noticed an uptick in my anger. In the past, if someone cut me off in traffic, I would be a 2 on a scale of 1 to 10. Now, it might be a 4, and the anger seems to linger even longer. I feel like it's getting worse. I revisit my doctor in 3 months, and I might see if some changes can be made. I hate feeling like this.
Antidepressants can cause episodes of hypomania characterized by anger, hostility, even aggressiveness in some people with undiagnosed Bipolar disorders.
Ive been on lexapro for 2 months. My boyfriend said I'm angry everyday over nothing. I dont want to take it anymore
I hv completed 3 weeks on Escitalopram 10 mg. Crying turned into anger.
Please reply what could be my next experience. Thanks.
Yes! Been on it for 8 yrs. It basically changes depression feelings to anger. Supplementing with Cannabis helps that.
I started lexapro two months ago my anger is bad ive never let my anger get the best of me until i started taking this drug im on 20mg lexapro im also on 70mg of adderall and 1.5mg of klonapin is there a new antidepressant out there i have already been on quite a few of the old ones
I’ve been on 7.5 mgs of Lexapro for about 6 weeks now. I’m so angry. I’ve been treating my husband like crap. Seriously he irritates me so bad on this pill. Even one of my co workers asked if starting next year I could be nicer. I’m am not a mean person
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2012 • 5 answers
Posted 5 Mar 2013 • 10 answers
Posted 11 Dec 2013 • 1 answer
Posted 22 Jul 2017 • 1 answer
Posted 30 Dec 2017 • 3 answers